Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 194, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 27, 2013, 4:50 PM CDT for 5 counties in Kansas. It was in force for 40 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2013, 4:50 PM CDT (21:50 UTC)
- Expired
- Jun 27, 2013, 5:30 PM CDT
- In force
- 40 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clark County, KS, Edwards County, KS, Ford County, KS, Kiowa County, KS, Pratt County, KS
The radar
The Dodge City radar (KDDC), 52 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 5:06 PM CDT | TSTM WND GST 60 | 3 S Ford, KS | |
| Jun 27, 5:13 PM CDT | TSTM WND DMG | Ene Bucklin, KS | A POWER POLE WAS BLOWN DOWN IN BUCKLIN. |
| Jun 27, 5:17 PM CDT | TSTM WND DMG | 2 E Mullinville, KS | 3 POWER POLES WERE SNAPPED DUE TO HIGH WINDS FROM THE THUNDERSTORMS ON HIGHWAY 54. |
| Jun 27, 5:29 PM CDT | TSTM WND DMG | 5 W Greensburg, KS | EMPTY SEMI TRAILER WAS BLOWN OVER AT MILE MARKER 102 ON HIGHWAY 54. |
| Jun 27, 5:30 PM CDT | TSTM WND GST 60 | Greensburg, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 2:29 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.8 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2230 J/kg
- Mixed-layer CIN
- -276 J/kg
- Mixed-layer LCL
- 2091 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
738
WUUS53 KDDC 272150
SVRDDC
KSC025-047-057-097-151-272230-
/O.NEW.KDDC.SV.W.0194.130627T2150Z-130627T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
450 PM CDT THU JUN 27 2013
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CLARK COUNTY IN SOUTHWEST KANSAS...
EDWARDS COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHERN FORD COUNTY IN SOUTHWEST KANSAS...
KIOWA COUNTY IN SOUTH CENTRAL KANSAS...
NORTHWESTERN PRATT COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 530 PM CDT
* AT 445 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LEWIS TO 7 MILES SOUTH OF DODGE CITY...AND MOVING
SOUTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LEWIS...WINDHORST...FORD...CENTERVIEW...MINNEOLA...FELLSBURG...
TROUSDALE...BLOOM...KINGSDOWN...BUCKLIN...MULLINVILLE...HOPEWELL...
GREENSBURG...CLARK STATE LAKE...HAVILAND AND WELLSFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3755 10021 3800 9926 3800 9919 3788 9902
3782 9902 3782 9895 3769 9876 3731 9982
TIME...MOT...LOC 2150Z 318DEG 24KT 3796 9921 3763 10003
HAIL...1.00IN
WIND...60MPH
$$
SUGDEN2 follow-up statements
046
WWUS53 KDDC 272214
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
514 PM CDT THU JUN 27 2013
KSC025-047-057-097-151-272230-
/O.CON.KDDC.SV.W.0194.000000T0000Z-130627T2230Z/
PRATT KS-KIOWA KS-CLARK KS-EDWARDS KS-FORD KS-
514 PM CDT THU JUN 27 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
FORD...EDWARDS...NORTHEASTERN CLARK...NORTHWESTERN KIOWA AND
NORTHWESTERN PRATT COUNTIES UNTIL 530 PM CDT...
AT 513 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TROUSDALE TO BLOOM...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...PUBLIC.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TROUSDALE...BLOOM...KINGSDOWN...BUCKLIN...HOPEWELL...MULLINVILLE...
GREENSBURG...CLARK STATE LAKE...HAVILAND AND WELLSFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3753 10008 3800 9923 3800 9919 3788 9902
3782 9902 3782 9895 3769 9876 3731 9982
TIME...MOT...LOC 2214Z 318DEG 24KT 3784 9908 3751 9990
HAIL...<.75IN
WIND...60MPH
$$
SUGDEN989
WWUS53 KDDC 272228
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
528 PM CDT THU JUN 27 2013
KSC025-047-057-097-151-272238-
/O.EXP.KDDC.SV.W.0194.000000T0000Z-130627T2230Z/
PRATT KS-KIOWA KS-CLARK KS-EDWARDS KS-FORD KS-
528 PM CDT THU JUN 27 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FORD...EDWARDS...
NORTHEASTERN CLARK...NORTHWESTERN KIOWA AND NORTHWESTERN PRATT
COUNTIES WILL EXPIRE AT 530 PM CDT/430 PM MDT/...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3753 10008 3800 9923 3800 9919 3788 9902
3782 9902 3782 9895 3769 9876 3731 9982
TIME...MOT...LOC 2228Z 318DEG 24KT 3776 9900 3744 9983
$$
SUGDENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:29 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jun 27, 3:29 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 329 PM CDT THU JUN 27 2013 ...UPDATED FOR LONG TERM DISCUSSION... .SYNOPSIS... ISSUED AT 310 PM CDT THU JUN 27 2013 THE 12Z UPPER AIR ANALYSIS SHOWED HIGH PRESSURE CONTINUING TO BUILD OVER THE FOUR CORNERS REGION WHICH WAS GRADUALLY DIVERTING THE STRONGEST UPPER LEVEL WESTERLY FLOW NORTHWARD ALONG THE US/CANADIAN BORDER. A SHORTWAVE TROUGH WAS NOTED IN THE ANALYSIS MOVING OUT OF THE NORTHERN PLAINS INTO THE UPPER MIDWEST. THIS FEATURE WAS PUSHING A COLD FRONT SOUTH INTO WESTERN KANSAS THIS AFTERNOON. A VERY HOT AIRMASS WAS IN PLACE SOUTH OF THE FRONT. WITH THE HELP OF SOUTHWESTERLY DOWNSLOPE WINDS, THIS WAS RESULTING IN TEMPERATURES RISING UP TO AROUND 104-109 DEGREES ACROSS MUCH OF SOUTHWEST KANSAS. WIDELY SCATTERED THUNDERSTORMS WERE DEVELOPING ALONG THE FRONT OVER WEST CENTRAL KANSAS THIS AFTERNOON. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 310 PM CDT THU JUN 27 2013 WILL CONTINUE TO RUN THE HEAT ADVISORY FOR SOUTH CENTRAL AND PARTS OF SOUTHWEST KANSAS THROUGH 01Z. THE SOUTHWARD PROGRESSION OF THE FRONT WILL BRING AN END TO THE CONDITIONS SO THE ADVISORY MAY BE CANCELLED EARLY. THE COLD FRONT WILL CONTINUE TO MOVE SOUTH ACROSS CENTRAL AND WESTERN KANSAS THROUGH THE LATE AFTERNOON HOURS. THE LATEST HRRR MODEL RUNS SHOW THE THUNDERSTORM ACTIVITY COALESCING INTO MORE OF A LINEAR BAND OF STORMS WITH MORE DEVELOPMENT OVER CENTRAL KANSAS. THIS SEEMS REASONABLE GIVEN THAT THE WIND SHEAR IN THE MID/UPPER LEVELS OF THE ATMOSPHERE IS FAIRLY WEAK AND NOT AS CONDUCIVE TO SUPERCELL DEVELOPMENT. THIS MAY ALSO MEAN THAT THE THREAT FOR LARGE HAIL MAY NOT BE AS SIGNIFICANT. DAMAGING WINDS WILL LIKELY BE A GREATER THREAT GIVEN THE INVERTED-V SOUNDINGS SHOWN BY THE MODELS. ALL OF THE THUNDERSTORM ACTIVITY WILL BE MOVING SOUTH INTO OKLAHOMA BY 03Z. WITH CLEARING SKIES AND A SOMEWHAT COOLER AIRMASS OVER CENTRAL AND SOUTHWEST KANSAS, EXPECT OVERNIGHT LOWS TO DROP INTO THE MID/UPPER 60S IN MOST AREAS. ON FRIDAY, THE HIGH OVER THE WESTERN STATES WILL CONTINUE TO BUILD WITH UPPER FLOW OVER THE CENTRAL HIGH PLAINS BECOMING MORE NORTHWESTERLY. HIGH TEMPERATURES WILL BE SOME 10-12 DEGREES COOLER THAN TODAY. THE MODELS CONTINUE TO SUGGEST THAT AFTERNOON THUNDERSTORMS WILL DEVELOP OVER EASTERN COLORADO DURING THE AFTERNOON AND A FEW OF THESE COULD STRAY INTO FAR WESTERN KANSAS DURING THE LATE AFTERNOON AND EARLY EVENING. WILL KEEP SOME SLIGHT CHANCE POPS ALONG THE COLORADO BORDER FOR THE LATE AFTERNOON. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 315 PM CDT THU JUN 27 2013 UPPER LEVEL RIDGING OVER UTAH TODAY WILL CONTINUE TO MIGRATE INTO OREGON/NEVADA BY LATE TUESDAY. UPPER LEVEL TROUGHING WILL DEEPEN OVER THE EASTERN PORTIONS OF THE PLAINS AND MIDWEST. THIS PATTERN WILL BE CONDUCIVE FOR SURFACE HIGH PRESSURE TO MOVE FROM CANADA INTO THE NORTHERN AND CENTRAL PLAINS, LEADING TO COOLER MAXIMUM TEMPERATURES. HIGHS OUGHT TO FALL FROM THE LOWER TO MID 90S SATURDAY TO THE MID TO UPPER 80S FROM SUNDAY INTO MID NEXT WEEK. DUE TO THE WEAK SURFACE RIDGING OVER MUCH OF THE PLAINS AND MERIDIONAL NATURE TO THE UPPER LEVEL TROUGH, ANY LOW LEVEL LEE TROUGHING WITH WARM/MOIST ADVECTION SHOULD BE MINIMAL. THE LONG RANGE MODELS CONTINUE TO HINT AT VERY SMALL CHANCES OF SHOWERS AND THUNDERSTORMS AHEAD OF WEAK SHORTWAVE TROUGHS EMBEDDED IN NORTH- NORTHWESTERLY UPPER LEVEL FLOW ON FRIDAY NIGHT AND MONDAY NIGHT, BUT LARGE AMOUNTS OF PRECIPITATION ARE HIGHLY UNLIKELY. NEVERTHELESS, THE LOW TO MID LEVEL CAPPING INVERSION TENDS TO BE VERY WEAK IN THESE REGIMES SO THAT ISOLATED CONVECTION IS HARD TO RULE OUT FOR ANY DAY NEAR THE COLORADO BORDER. ALL OF THE MODELS CONTINUE TO ADVERTISE UPPER LEVEL TROUGHING EVEN FARTHER WEST AFTER THE MIDDLE OF NEXT WEEK AND CENTERED MORE OVER THE HIGH PLAINS AND EASTERN ROCKIES. THIS WOULD LEAD TO CONTINUED MODERATE TEMPERATURES AT OR BELOW CLIMATOLOGY. IN ADDITION, IF THIS UPPER TROUGH DOES DEVELOP FARTHER WEST, THERE WOULD BE STRONGER LOW LEVEL MOISTURE RETURN AS WEAK SURFACE LEE TROUGHING DEVELOPS OVER THE SOUTHERN HIGH PLAINS. THIS WOULD LEAD TO BETTER CHANCES FOR THUNDERSTORMS FROM LATE WEDNESDAY INTO FRIDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1211 PM CDT THU JUN 27 2013 WEST TO SOUTHWEST WINDS AT 5 TO 15 KNOTS WILL PREVAIL AT THE TAF SITES THROUGH THE EARLY PART OF THIS TAF PERIOD. A COLD FRONT WILL MOVE SOUTHWARD ACROSS CENTRAL AND SOUTHWEST KANSAS THROUGH THE 21Z-00Z TIME FRAME. THE BEST CHANCE FOR THUNDERSTORMS WILL BE EAST OF A LINE FROM LACROSSE TO KINSLEY AND COLDWATER. A FEW THUNDERSTORMS COULD IMPACT THE HAYS AND DODGE CITY TAF SITES AND VCTS WILL BE MAINTAINED AT THESE LOCATIONS FOR NOW. WHILE NOT TOTALLY OUT OF THE QUESTION...CHANCES FOR THUNDERSTORMS AROUND GARDEN CITY LOOK FAIRLY MINIMAL AT THIS TIME. CHANCES FOR STORMS WILL DIMINISH AROUND AND AFTER 00Z AS THE FRONT CONTINUES SOUTHWARD INTO OKLAHOMA. && .PRELIMINARY POINT TEMPS/POPS... DDC 68 96 65 93 / 40 10 10 10 GCK 67 95 65 93 / 10 10 20 10 EHA 68 96 68 94 / 0 20 20 20 LBL 68 96 67 93 / 20 10 20 10 HYS 67 95 63 89 / 0 10 10 10 P28 71 97 67 93 / 40 10 10 10 && .DDC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR KSZ065-066-079>081- 088>090. && SYNOPSIS...GERARD SHORT TERM...GERARD LONG TERM...FINCH AVIATION...GERARD
Hazardous weather outlook, Jun 27, 4:20 AM CDT, 12 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 420 AM CDT THU JUN 27 2013 KSZ030-031-043>046-061>066-074>081-084>090-280930- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 420 AM CDT THU JUN 27 2013 /320 AM MDT THU JUN 27 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT A HEAT ADVISORY IS IN EFFECT THIS AFTERNOON EAST OF A LARNED TO MINNEOLA LINE. PLEASE SEE THE SPECIFIC WEATHER MESSAGE FOR DETAILS. THUNDERSTORMS MAY FORM LATE IN THE AFTERNOON, MAINLY ALONG AND SOUTH OF THE KANSAS HIGHWAY 96 CORRIDOR. LOCALLY DAMAGING WIND AND QUARTER SIZE HAIL ARE POSSIBLE WITH ANY THUNDERSTORMS THAT DEVELOP. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIDELY SCATTERED THUNDERSTORMS MAY FORM IN EASTERN COLORADO AND MOVE INTO FAR WESTERN KANSAS FRIDAY EVENING. THUNDERSTORMS ALSO ARE POSSIBLE LATE SATURDAY. HAIL UP TO THE SIZE OF NICKELS MAY ACCOMPANY THE MORE INTENSE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 4 PM CDT AND 10 PM CDT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 33
In the hours before
Special weather statement, Jun 27, 3:26 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
326 PM CDT THU JUN 27 2013
KSZ044-045-063-064-077-272130-
FINNEY-GRAY-HODGEMAN-LANE-NESS-
326 PM CDT THU JUN 27 2013
...SIGNIFICANT WEATHER ADVISORY FOR NESS...NORTHERN FINNEY...
NORTHWESTERN GRAY...NORTHWESTERN HODGEMAN AND SOUTHEASTERN LANE
COUNTIES...
AT 322 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF
BROWNELL TO 6 MILES SOUTH OF FRIEND...MOVING SOUTHEAST AT 15 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 55 MPH ARE POSSIBLE WITH THESE
STORMS.
RESIDENTS IN NESS...NORTHERN FINNEY...NORTHWESTERN GRAY...
NORTHWESTERN HODGEMAN AND SOUTHEASTERN LANE COUNTIES...INCLUDING THE
CITIES OF BEELER...NESS CITY AND BAZINE...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3828 9960 3790 10077 3816 10100 3825 10068
3865 9965
TIME...MOT...LOC 2026Z 322DEG 12KT 3854 9968 3815 10088
SUGDENLocal storm report, Jun 27, 3:30 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
330 PM CDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM TSTM WND GST 8 NNW GARDEN CITY 38.08N 100.92W
06/27/2013 E50.00 MPH FINNEY KS PUBLIC
&&
MSCOTTSpecial weather statement, Jun 27, 4:09 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
409 PM CDT THU JUN 27 2013
KSZ064-065-077>079-272200-
EDWARDS-FORD-GRAY-HODGEMAN-PAWNEE-
409 PM CDT THU JUN 27 2013
...SIGNIFICANT WEATHER ADVISORY FOR GRAY...NORTHERN EDWARDS...
NORTHERN FORD...SOUTHEASTERN HODGEMAN AND WESTERN PAWNEE COUNTIES...
AT 403 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF
BURDETT TO 8 MILES SOUTHWEST OF CHARLESTON...MOVING SOUTHEAST AT 30
MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE
STORMS.
LAT...LON 3795 9907 3748 10046 3777 10065 3826 9957
3834 9949
TIME...MOT...LOC 2109Z 329DEG 26KT 3829 9945 3773 10061
SUGDENLocal storm report, Jun 27, 4:36 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
436 PM CDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM TSTM WND GST 2 NW DODGE CITY 37.78N 100.04W
06/27/2013 E60 MPH FORD KS NWS EMPLOYEE
&&
JFINCHLocal storm report, Jun 27, 4:40 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
440 PM CDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND GST 3 ESE DODGE CITY 37.75N 99.97W
06/27/2013 M60 MPH FORD KS ASOS
SURFACE OBSERVATION FROM DODGE CITY MEASURED 60 MPH WIND.
&&
JFINCHLocal storm report, Jun 27, 4:45 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
445 PM CDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM TSTM WND GST ULYSSES 37.58N 101.36W
06/27/2013 M50.00 MPH GRANT KS EMERGENCY MNGR
&&
MSCOTTThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 2:55 PM CDT | Special Weather Statement | DDC | Finney, Lane | 65 min |
| Jun 27, 3:26 PM CDT | Special Weather Statement | DDC | Finney, Ness | 64 min |
| Jun 27, 4:09 PM CDT | Special Weather Statement | DDC | Edwards, Ford, Gray, Hodgeman | 51 min |
| Jun 27, 4:15 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Gray, Hodgeman, Pawnee | 45 min |
| Jun 27, 4:39 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Gray, Haskell, Meade, Seward, Stevens | 51 min |
| Jun 27, 5:04 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Pratt, Stafford | 56 min |
| Jun 27, 5:24 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Clark, Comanche, Kiowa, Pratt | 66 min |
| Jun 27, 5:48 PM CDT | Special Weather Statement | DDC | Clark, Meade, Seward, Stevens | 57 min |
| Jun 27, 5:58 PM CDT | Severe Thunderstorm Warning | DDC | Pratt, Stafford | 47 min |
| Jun 27, 6:21 PM CDT | Severe Thunderstorm Warning | DDC | Barber | 54 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.